# SDR RRXA97326

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: LD
- Nature of condition: N, L
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FIRE WARNING CAME ON MOMENTARILY DURING LANDING, WILL NOT TEST.  REPAIRED BROKEN WIRE AT AFT FIRELOOP.  NR 4 ENGINE FIRE WARNING OPS CHECKS GOOD.
